# SDR UPS02839685

- Difficulty date: September 20, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 74,722 hours, 48,614 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 REPAIR DOUBLER 744-1R-02 DETERMINED TO BE CATEGORY B DUE TO PROXIMITY TO 744-1R-01     REMOVED EXISTING DOUBLERS AND REPAIRED AREA IAW DC8 SRM 53-2-1 FIG 7
